Asthma symptoms

Hey all hope you are all well and not suffering too much with the cold weather.

The last couple of weeks i have gone back on my asthma steroids 200mg clenil 2x daily as for a couple of weeks felt unwell generally and my asthma was slightly iffy. The last coulple of days today being the worst i felt as though there is somthing in the back of my throat not really tickieing even just somthing there, also my throat/chest has felt tighter than usual. I have just done my PF and ususal is 430-440 and more on ventolin but tonight without ventolin it is 410 at very best. I am wondering whether it is the steroids aggrevating me or whether it is my asthma creeping in.

Any clues greatfully received??

thanks in advance,

1 Reply

oldestnewest
  • It sounds to me like maybe you have a slight virus causing a sore throat that os in turn aggravating the asthma. However i am not an expert so i would suggest at least one of these two things:

    Give the asthma uk adviceline a ring as they are very informed and helpful.

    Or get in touch with or go see your gp.

    Its generally best not to lwt symtoms drag on as they can later become much more difficult to deal with.

    I hope you feep better soon!

    Rose xx

You may also like...